# SDR DALA2023060804669

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 107,160 hours, 16,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 2L LOWER EXIT DOOR LIGHT COVER MISSING, CORRECTIVE ACTION: R/R 2L LOWER EXIT DOOR LIGHT ASSY PER B767 AMM 33-51. OPS CHECK OK (4876641)
